Alert archive / Missouri / River Flood Warnings in 2013

River Flood Warning 65, NWS St. Louis, MO

April 11, 2013Lewis County, Missouri

NWS St. Louis, MO issued this river flood warning at Apr 11, 2013, 8:27 AM CDT for Lewis County, Missouri. It took effect at Apr 11, 2013, 9:19 AM CDT. It was in force for 64 hr.

The area

The outline as issued.

The facts

Issued
Apr 11, 2013, 8:27 AM CDT (13:27 UTC)
In effect from
Apr 11, 2013, 9:19 AM CDT
Expired
Apr 14, 2013, 1:00 AM CDT
In force
64 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Lewis County, MO

The radar

The St Louis radar (KLSX), 172 km from the middle of the area, began a volume at 13:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Fabius River near Ewing (EWNM7).

Action stage
9 ft
Minor stage
11 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05497150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

801 
WGUS43 KLSX 111327
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
827 AM CDT THU APR 11 2013

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 


  NORTH FABIUS RIVER 

     NEAR EWING...AFFECTING LEWIS COUNTY


.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF PRECIPITATION 
THE PAST 24 HOURS...WITH SOME LOCALLY HIGHER AMOUNTS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-121327-
/O.NEW.KLSX.FL.W.0065.130411T1649Z-130414T0600Z/
/EWNM7.1.ER.130411T1649Z.130412T0000Z.130413T0600Z.NO/
827 AM CDT THU APR 11 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NORTH FABIUS RIVER NEAR EWING
* FROM THIS MORNING TO LATE SATURDAY NIGHT.
* AT  7:30 AM THURSDAY THE STAGE WAS 10.6 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 11.4 FEET BY THIS EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY EARLY SATURDAY MORNING.

&&
 
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/12  04/13  04/14  04/15  04/16

NORTH FABIUS RIVER
  EWING           11.0   10.63      11.3   10.7    8.5    6.7    5.9
5 follow-up statements
547 
WGUS83 KLSX 111427
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
927 AM CDT THU APR 11 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...

 
  NORTH FABIUS RIVER 
     NEAR EWING...AFFECTING LEWIS COUNTY 

  MIDDLE FABIUS RIVER 
     NEAR EWING...AFFECTING LEWIS COUNTY 

  SOUTH FABIUS RIVER
     NEAR TAYLOR...AFFECTING MARION COUNTY 

  NORTH RIVER 
     AT PALMYRA...AFFECTING MARION COUNTY 

  MID FORK SALT RIVER 
     NEAR HOLLIDAY...AFFECTING MONROE COUNTY 

  CUIVRE RIVER 
     NEAR TROY...AFFECTING LINCOLN COUNTY 


.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF PRECIPITATION THE 
PAST 24 HOURS...WITH SOME LOCALLY HIGHER AMOUNTS...AND LITTLE ADDITONAL 
PRECIPITATION FORECAST IN THE NEXT 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC127-121427-
/O.EXT.KLSX.FL.W.0058.000000T0000Z-130413T0648Z/
/PALM7.2.ER.130411T0259Z.130411T1246Z.130412T0648Z.NO/
927 AM CDT THU APR 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE NORTH RIVER AT PALMYRA
* UNTIL LATE FRIDAY NIGHT.
* AT  8:30 AM THURSDAY THE STAGE WAS 16.4 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  AFTER MIDNIGHT FRIDAY.

&&
 
LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170


$$

MOC113-121427-
/O.CON.KLSX.FL.W.0061.000000T0000Z-130413T1407Z/
/TRYM7.1.ER.130411T1235Z.130412T0600Z.130412T1407Z.NO/
927 AM CDT THU APR 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER NEAR TROY
* UNTIL SATURDAY MORNING.
* AT  9:00 AM THURSDAY THE STAGE WAS 21.8 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.9 FEET BY 
  AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE 
  FRIDAY LATE MORNING.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS...SIGNIFICANT 
  AGRICULTURAL LAND IS INUNDATED.
* IMPACT...AT 24.8 FEET...NEAR THIS HEIGHT...SECOND STREET IN MOSCOW 
  MILLS BEGINS FLOODING NEAR THE BYRD STREET INTERSECTION.
* IMPACT...AT 23.2 FEET...GRAVENS ROAD BEGINS FLOODING NORTH OF 
  HIGHWAY C.
* IMPACT...AT 23.1 FEET...WATER BEGINS COVERING FRENCHMAN BLUFF ROAD 
  (COUNTY ROAD 658) JUST WEST OF THE CUIVRE RIVER BRIDGE.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOODED 
  BETWEEN TROY AND MOSCOW MILLS.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.

&&
 
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090


$$

MOC111-121427-
/O.EXT.KLSX.FL.W.0065.130411T1419Z-130415T0000Z/
/EWNM7.1.ER.130411T1311Z.130413T0000Z.130414T0000Z.NO/
927 AM CDT THU APR 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL SUNDAY EVENING.
* AT  8:30 AM THURSDAY THE STAGE WAS 11.2 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.4 FEET BY 
  FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY 
  EVENING.

&&
 
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154


$$

MOC111-121427-
/O.EXT.KLSX.FL.W.0059.000000T0000Z-130414T0900Z/
/EWMM7.1.ER.130411T1000Z.130413T0000Z.130413T0900Z.NO/
927 AM CDT THU APR 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL LATE SATURDAY NIGHT.
* AT  8:30 AM THURSDAY THE STAGE WAS 12.3 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.7 FEET BY 
  FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY 
  MORNING.

&&
 
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162


$$

MOC127-121427-
/O.EXT.KLSX.FL.W.0060.130411T1511Z-130413T1545Z/
/TAYM7.1.ER.130411T1511Z.130412T0600Z.130412T1545Z.NO/
927 AM CDT THU APR 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL SATURDAY MORNING.
* AT  8:30 AM THURSDAY THE STAGE WAS 9.3 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY LATE THIS 
  MORNING AND CONTINUE TO RISE TO NEAR 10.5 FEET BY AFTER MIDNIGHT 
  TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY LATE 
  MORNING.
* IMPACT...AT 11.0 FEET...BOTH BANKS BEGIN TO OVERFLOW LOW LEVEL 
  FARMLANDS.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 NORTHWEST OF PHILADELPHIA 
  FLOODS.
* IMPACT...AT 10.2 FEET...THE RIVER BEGINS FLOODING THE RIGHT BANK 
  JUST DOWNSTREAM OF THE COUNTY ROAD 319 BRIDGE AT THE GAGE.
* IMPACT...AT 10.1 FEET...MARION COUNTY ROAD 310 BEGINS FLOODING JUST 
  WEST OF THE EAST END OF THE ROAD, THE INTERSECTION WITH COUNTY ROAD
  365.
* IMPACT...AT 9.5 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

&&
 
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172 3989 9176


$$

MOC137-121427-
/O.EXT.KLSX.FL.W.0063.000000T0000Z-130413T1400Z/
/PMZM7.1.ER.130411T0708Z.130411T1200Z.130412T1200Z.UU/
927 AM CDT THU APR 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE MID FORK SALT RIVER NEAR HOLLIDAY
* UNTIL SATURDAY MORNING.
* AT  9:00 AM THURSDAY THE STAGE WAS 17.4 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY MORNING.
* IMPACT...AT 17.5 FEET...WATER EXITS THE RIGHT BANK DOWNSTREAM OF THE
  STATE HIGHWAY A BRIDGE.

&&
 
LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199 3952 9221


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/12  04/13  04/14  04/15  04/16

NORTH RIVER
  PALMYRA         13.0   16.38      11.7    6.9    5.6    5.3    5.2

CUIVRE RIVER
  TROY            21.0   21.75      22.7    9.4    7.3    6.8    6.7

NORTH FABIUS RIVER
  EWING           11.0   11.16      12.2   12.0    9.5    7.6    6.7

MIDDLE FABIUS RIVER
  EWING           12.0   12.33      12.4   11.7    8.1    6.2    5.3

SOUTH FABIUS RIVER
  TAYLOR           9.5    9.32      10.0    6.9    4.6    3.4    3.2

SALT RIVER
  HOLLIDAY        17.0   17.44      17.0   14.2    9.5    7.6    6.8
564 
WGUS83 KLSX 112129
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
429 PM CDT THU APR 11 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
 
  
              NORTH FABIUS RIVER NEAR 
               ...EWING AFFECTING LEWIS COUNTY 

  
              MIDDLE FABIUS RIVER NEAR 
               ...EWING AFFECTING LEWIS COUNTY 

  
              SOUTH FABIUS RIVER NEAR 
               ...TAYLOR AFFECTING MARION COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-122129-
/O.EXT.KLSX.FL.W.0065.000000T0000Z-130415T0400Z/
/EWNM7.1.ER.130411T1311Z.130413T0000Z.130414T0400Z.NO/
429 PM CDT THU APR 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* AT 3:30 PM THURSDAY THE STAGE WAS 12.9 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 13.7 FEET BY TOMORROW EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY BEFORE MIDNIGHT.

&&
 
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154


$$

MOC111-122129-
/O.EXT.KLSX.FL.W.0059.000000T0000Z-130414T1200Z/
/EWMM7.1.ER.130411T1000Z.130413T0000Z.130413T1200Z.NO/
429 PM CDT THU APR 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* AT 4:01 PM THURSDAY THE STAGE WAS 12.4 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 13.0 FEET BY TOMORROW EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING.

&&
 
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162


$$

MOC127-122129-
/O.EXT.KLSX.FL.W.0060.000000T0000Z-130413T1000Z/
/TAYM7.1.ER.130411T1737Z.130412T0600Z.130412T1000Z.NO/
429 PM CDT THU APR 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR
* AT 3:30 PM THURSDAY THE STAGE WAS 9.4 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 9.7 FEET AFTER MIDNIGHT TOMORROW. 
  THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TOMORROW.

&&
 
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172 3989 9176


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/12  04/13  04/14  04/15  04/16

NORTH FABIUS RIVER
  EWING           11.0   12.86      13.4   13.2    9.8    7.4    6.4

MIDDLE FABIUS RIVER
  EWING           12.0   12.45      12.7   12.0    8.4    6.5    5.6

SOUTH FABIUS RIVER
  TAYLOR           9.5    9.45       9.4    6.7    4.6    3.5    3.2
634 
WGUS83 KLSX 120220
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
920 PM CDT THU APR 11 2013


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
 
  
            NORTH FABIUS RIVER NEAR 
              ...EWING AFFECTING LEWIS COUNTY 

            MIDDLE FABIUS RIVER NEAR 
              ...EWING AFFECTING LEWIS COUNTY 



PRECAUTIONARY/PREPAREDNESS ACTIONS...



THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-130220-
/O.EXT.KLSX.FL.W.0065.000000T0000Z-130415T0520Z/
/EWNM7.1.ER.130411T1311Z.130413T0000Z.130414T0520Z.NO/
920 PM CDT THU APR 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* AT 8:30 PM THURSDAY THE STAGE WAS 13.1 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 13.9 FEET BY TOMORROW EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY MORNING.

&&
 
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154


$$

MOC111-130220-
/O.CON.KLSX.FL.W.0059.000000T0000Z-130414T1200Z/
/EWMM7.1.ER.130411T1000Z.130413T0000Z.130413T1200Z.NO/
920 PM CDT THU APR 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* AT 8:30 PM THURSDAY THE STAGE WAS 12.6 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 13.0 FEET BY TOMORROW EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING.

&&
 
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/12  04/13  04/14  04/15  04/16

NORTH FABIUS RIVER
  EWING           11.0   13.15      13.6   13.4   10.0    7.5    6.4

MIDDLE FABIUS RIVER
  EWING           12.0   12.58      12.7   12.0    8.4    6.5    5.4
224 
WGUS83 KLSX 121317
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
817 AM CDT FRI APR 12 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 

  NORTH FABIUS RIVER
     NEAR EWING...AFFECTING LEWIS COUNTY 

  MIDDLE FABIUS RIVER 
     NEAR EWING...AFFECTING LEWIS COUNTY 


.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF PRECIPITATION 
RECEIVED ON WEDNESDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-131317-
/O.EXT.KLSX.FL.W.0065.000000T0000Z-130414T1942Z/
/EWNM7.1.ER.130411T1311Z.130412T0415Z.130413T1942Z.NO/
817 AM CDT FRI APR 12 2013

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL SUNDAY AFTERNOON.
* AT  7:30 AM FRIDAY THE STAGE WAS 12.4 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE 
  BY SATURDAY EARLY AFTERNOON.

&&
 
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154


$$

MOC111-131317-
/O.EXT.KLSX.FL.W.0059.000000T0000Z-130414T1415Z/
/EWMM7.1.ER.130411T1000Z.130412T1800Z.130413T1415Z.NO/
817 AM CDT FRI APR 12 2013

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL SUNDAY MORNING.
* AT  7:30 AM FRIDAY THE STAGE WAS 12.8 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CURRENTLY CRESTING AND WILL FALL BELOW 
  FLOOD STAGE BY SATURDAY LATE MORNING.

&&
 
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/13  04/14  04/15  04/16  04/17

NORTH FABIUS RIVER
  EWING           11.0   12.45      11.9    9.2    7.3    6.3    5.6

MIDDLE FABIUS RIVER
  EWING           12.0   12.78      12.3    8.7    6.6    5.5    4.7
191 
WGUS83 KLSX 122027
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
327 PM CDT FRI APR 12 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER...
 
  

                  NORTH FABIUS RIVER NEAR 
                    ...EWING AFFECTING LEWIS COUNTY



THIS FLODD WARNING HAS BEEN CANCELLED!


THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-122057-
/O.CAN.KLSX.FL.W.0065.000000T0000Z-130414T1942Z/
/EWNM7.1.ER.130411T1311Z.130412T0415Z.130412T1724Z.NO/
327 PM CDT FRI APR 12 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE NORTH FABIUS RIVER NEAR EWING.
* AT 2:30 PM FRIDAY THE STAGE WAS 10.3 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* TRHE RIVER FELL BELOW FLOOD STAGE AT 12:24 PM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL.

&&
 
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/13  04/14  04/15  04/16  04/17

NORTH FABIUS RIVER
  EWING           11.0   10.33       7.8    6.0    5.0    4.4    3.9

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 11, 6:40 AM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Apr 11, 6:40 AM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
640 AM CDT THU APR 11 2013

.SHORT TERM...(THROUGH LATE THIS AFTERNOON)
ISSUED AT 350 AM CDT THU APR 11 2013

LIGHT RAIN/DRIZZLE THAT IS LINGERING OVER THE METRO AREA INTO
ILLINOIS IS SHOWING SLOW PROGRESSION EASTWARD EARLY THIS MORNING.
ANY LINGERING LIGHT RAIN WILL END THIS MORNING AS ASCENT WEAKENS
OVER THE AREA.  WILL KEEP MENTION OF ISOLATED/SCATTERED LIGHT
SHOWERS ALONG AND NORTH OF I-70 THIS AFTERNOON WHERE LOW LEVEL
MOISTURE WILL LINGER IN CYCLONIC FLOW.  TEMPERATURES WILL ONLY SHOW
A SLIGHT INCREASE TODAY WITH MAINLY CLOUDY SKIES AND COLD AIR
ADVECTION. ONLY TWEAKED GOING HIGHS WHICH MATCH UP WELL WITH MOS
HIGHS/MODEL 2 METER TEMPERATURES.

BRITT

.LONG TERM...(TONIGHT THROUGH WEDNESDAY)
ISSUED AT 350 AM CDT THU APR 11 2013

UPPER LEVEL LOW AND ASSOCIATED SFC LOW OVER IA THIS EVNG WILL MOVE
NEWD INTO WI LATER TGT. IT APPEARS THAT MOST OF THE PRECIPITATION
IN THE WRAP AROUND MOISTURE WILL REMAIN N OF OUR FORECAST
AREA...ALTHOUGH THERE COULD BE A LITTLE LIGHT RAIN ACROSS NERN MO
AND W CNTRL IL...MAINLY THIS EVNG...POSSIBLY MIXED WITH A LITTLE
LIGHT SNOW LATE THIS EVNG. MUCH COLDER TEMPERATURES CAN BE
EXPECTED TGT WITH THE NAM AND ECMWF MODELS DROPPING THE -4 DEGREE
C ISOTHERM SEWD INTO SERN MO AND SWRN IL BY 12Z FRI...THE GFS
MODEL IS A LITTLE WARMER. LOWS TGT WILL LIKELY BE DOWN TO AROUND
THE FREEZING MARK ACROSS NERN AND CNTRL MO AS WELL AS W CNTRL IL.
BELOW NORMAL TEMPERATURES WILL CONINUE ON FRI WITH CLOUD COVER
CONTINUING ACROSS NERN MO AND W CNTRL IL INTO SWRN IL...BUT
PRECIPITATION REMAINING N-NE OF OUR AREA...MAINLY IN THE GREAT
LAKES REGION IN THE VICINITY OF THE UPPER/SFC LOW. A NW FLOW
SHORTWAVE WILL DROP SEWD THROUGH IA AND NRN IL FRI NGT BRINGING A
REINFORCING SHOT OF COLD AIR INTO NERN MO AND W CNTRL IL. WITH
POTENTIALLY LESS CLOUD COVER AND WEAKER SFC WINDS THE LOWS FRI NGT
WILL LIKELY BE LOWER THAN TGT...RANGING FROM THE UPPER 20S IN
NERN MO TO THE MID 30S IN SERN MO. WILL HOLD OFF ON ANY
FREEZE/FROST HEADLINES/PRODUCTS FOR NOW BUT LATER SHIFTS MAY NEED
TO ISSUE A FREEZE WARNING FOR PARTS OF OUR AREA TGT AND/OR FRI
NGT AS THE GROWING SEASON HAS BEGUN. A WARMING TREND WILL BEGIN
SAT AFTN AS THE SFC/LOW LEVEL WINDS BECOME S/SWLY BY 00Z SUN AS
THE SFC/850 MB RIDGE SHIFTS E-SE OF OUR AREA...AND THE UPPER LEVEL
HEIGHTS BEGIN TO RISE. THE PERSISTENT LOW LEVEL CLOUDS SHOULD ALSO
FINALLY ADVECT WELL NE OF OUR AREA BY SAT...ALTHOUGH IT APPEARS
THAT MID LEVEL...WAA CLOUDS WILL BE MOVING EWD INTO OUR AREA SAT
AFTN. STILL LOOKS LIKE THERE WILL BE THE POTENTIAL FOR ELEVATED
CONVECTION...MAINLY LATE SAT NGT AND MAINLY ACROSS NERN MO AND W
CNTRL IL...AS A STRENGTHENING SWLY LOW LEVEL JET BRINGS STRONG
LOW-MID LEVEL WAA TO THIS AREA ALONG WITH INCREASING LOW LEVEL
MOISTURE. THE CHANCE OF RAIN WILL CONTINUE ACROSS NERN MO AND W
CNTRL IL ON SUN AS AN UPPER LEVEL AND ASSOCIATED SFC LOW MOVE
NEWD THROUGH THE NRN PLAINS DRAGGING A COLD FRONT SLOWLY SEWD INTO
THE NWRN PORTION OF OUR FORECAST AREA. THIS FRONT SHOULD SAG SLOWLY
S-SEWD THROUGH OUR FORECAST AREA SUN NGT AND MON. THE GFS MODEL IS A
LITTLE MORE PROGESSIVE WITH THIS FRONT THAN THE ECMWF MODEL. IT
APPEARS THAT MOST OF THE PRECIPITATION WILL BE POST FRONTAL...BUT
WITH A LOT OF UNCERTAINTY WITH THE EXACT PLACEMENT OF THIS FRONT
WILL NEED TO BROADBRUSH CHANCE POPS ACROSS THE ENTIRE FORECAST
AREA MON NGT THROUGH TUE NGT. THE COOLEST TEMPERATURES SHOULD BE
ACROSS NERN MO WELL BEHIND THE COLD FRONT. THE BEST CHANCE OF RAIN
IS EXPECTED ON WED AND WED NGT AS A SFC LOW DEVELOPS ALONG THE
FRONT AS AN UPPER LEVEL TROUGH APPROACHES. THE ECMWF MODEL KEEPS
THE MAIN SFC LOW N OF OUR AREA MORE TYPICAL OF SPRING...WHILE THE
GFS MODEL IS FURTHER S WITH THE TRACK OF THE SFC LOW...KEEPING IT
JUST S OF OUR AREA AND IS A COLDER SOLUTION.

GKS

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 627 AM CDT THU APR 11 2013

CEILINGS ARE IFR/LOW MVFR ACROSS THE REGION THIS MORNING. EXPECT A
SLOW INCREASE IN CEILINGS THROUGH THE DAY BEFORE BECOMING VFR BY
THIS AFTERNOON. WESTERLY WINDS WILL BE IN THE 10-14KT RANGE WITH
SOME GUSTS TO AROUND 20KTS. THERE WILL BE SCATTERED -SHRA MOVE
ACROSS NORTHEAST MO/WEST CENTRAL ILLINOIS THIS AFTERNOON...BUT
COVERAGE WILL NOT BE ENOUGH TO INCLUDE IN THE KUIN AT THIS TIME.

SPECIFICS FOR KSTL...CEILINGS WILL BE IN THE 800-1200FT RANGE
THROUGH 15Z BEFORE SLOWLY INCREASING THROUGH THE DAY. WESTERLY
WINDS WILL BE IN THE 10-14KT RANGE WITH SOME GUSTS TO AROUND
20KTS.

BRITT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 11, 4:52 AM CDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
452 AM CDT THU APR 11 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-121000-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
452 AM CDT THU APR 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

TEMPERATURES WILL DROP TO AROUND 32 DEGREES LATE TONIGHT ACROSS
PORTIONS OF NORTHEAST AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL
ILLINOIS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FREEZING TEMPERATURES CAN BE EXPECTED AGAIN FRIDAY NIGHT ACROSS
NORTHEAST AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL ILLINOIS
WITH LOWS RANGING FROM 28 TO 32 DEGREES.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA FROM
SUNDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

GKS

In the hours before

Local storm report, Apr 11, 7:09 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
709 AM CDT THU APR 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND DMG     BENLD                   39.09N  89.80W
04/10/2013                   MACOUPIN           IL   TRAINED SPOTTER

            10X10 ANCHORED METAL SHED BLOWN APPROX 300 FT. TIME
            ESTIMATED FROM RADAR.

&&

JP

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 7:11 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Jefferson, Saint Charles, Saint Francois, Saint Louis and 1 more49 min
Apr 10, 7:13 PM CDTAreal Flood AdvisoryLSXAudrain, Crawford, Franklin, Gasconade, Monroe, Montgomery and 2 more6 hr
Apr 10, 7:17 PM CDTTornado WarningLSXFranklin28 min
Apr 10, 7:21 PM CDTTornado WarningLSXFranklin24 min
Apr 10, 7:25 PM CDTSevere Thunderstorm WarningLSXFranklin, Lincoln, Montgomery, Pike, Saint Charles, Saint Louis and 1 more50 min
Apr 10, 7:32 PM CDTTornado WarningLSXFranklin, Saint Charles, Saint Louis28 min
Apr 10, 7:52 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis, City of Saint Louis23 min
Apr 10, 8:04 PM CDTSevere Thunderstorm WarningLSXIron, Jefferson, Sainte Genevieve, Saint Francois, Washington41 min
Apr 10, 8:04 PM CDTTornado WarningLSXSaint Charles, Saint Louis26 min
Apr 10, 8:07 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis53 min
Apr 10, 8:08 PM CDTTornado WarningLSXCity of Saint Louis37 min
Apr 10, 8:11 PM CDTAreal Flood AdvisoryLSXMarion, Monroe, Pike, Ralls, Shelby6 hr
Apr 10, 8:14 PM CDTRiver Flood WarningLSXReynolds69 hr
Apr 10, 9:24 PM CDTRiver Flood WarningLSXMarion48 hr
Apr 11, 4:22 AM CDTRiver Flood WarningLSXLewis40 hr
Apr 11, 4:22 AM CDTRiver Flood WarningLSXMarion47 hr
Apr 11, 4:39 AM CDTRiver Flood WarningLSXLincoln52 hr
Apr 11, 4:39 AM CDTRiver Flood WarningLSXSaint Charles32 hr
Apr 11, 4:39 AM CDTRiver Flood WarningLSXMonroe54 hr
Apr 11, 6:44 AM CDTRiver Flood WarningLSXCole39 hr
Apr 11, 11:57 AM CDTRiver Flood WarningLSXMarion95 days
Apr 11, 11:57 AM CDTRiver Flood WarningLSXRalls49 hr
Apr 11, 11:57 AM CDTRiver Flood WarningLSXPike96 days
Apr 11, 11:57 AM CDTRiver Flood WarningLSXPike97 days
Apr 11, 11:57 AM CDTRiver Flood WarningLSXSaint Charles96 days

Nearby

River Flood Warnings in Missouri, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.